# SDR DALA1151520693

- Difficulty date: September 2, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 44,404 hours, 17,187 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 140N266655
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR HANDLE BOX INNER BORE HAS PITTING CORROSION.  INSTALLED NEW BEARING AND TRANSFERRED LATCHING CRANK ASSY AND BELLCRANK ASSY TO NEW HANDLE BOX PER BOEING CMM 52-11-07 PAGE 718 PAR G(2) TO (4).  AT SAA/SAT DURING HMV ON N/R 185252 W/O 88601210001.
